# SDR JIKA2014081901

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N578AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC578
- Aircraft time: 27,689 hours, 32,425 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE STALL AVOIDANCE SYSTEM, SAS, FAULT ANNUNCIATOR ILLUMINATED.  THE PILOT NOTIFIED TOWER OF CONDITION & RECEIVED VECTORS TO RETURN.  PILOT LANDED WITHOUT FURTHER INCIDENT.  DISCONNECTED THE CONNECTOR AT THE SAS SYS SPEED SWITCH.  CLEANED & REINSTALLED CONNECTOR.  MX PERFORMED GND OPERATIONAL CHECK OF SAS SYS, ALL CHECKS WERE NORMAL.
